# SDR AALA20151018001

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 46,056 hours, 18,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EXIT SIGN COVER BOTH DOORS FALLEN OFF IN COCKPIT.  REPLACED BOTH GALLEY DOOR EXIT SIGN COVER ASSEMBLIES AFT IAW 33-51-01.
